Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 77, Number 2

All articles in this issue are freely accessible.

On the existence of functions having given partial derivatives on a curve
Maurice Sion.
Trans. Amer. Math. Soc. 77 (1954), 179-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064846
On Burnside’s problem
R. C. Lyndon.
Trans. Amer. Math. Soc. 77 (1954), 202-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064049
On $P$-soluble rings
Jakob Levitzki.
Trans. Amer. Math. Soc. 77 (1954), 216-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064020
Some integralgeometric theorems
Herbert Federer.
Trans. Amer. Math. Soc. 77 (1954), 238-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063686
A general coefficient theorem
James A. Jenkins.
Trans. Amer. Math. Soc. 77 (1954), 262-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064146
Coverings of a topological space
R. S. Pierce.
Trans. Amer. Math. Soc. 77 (1954), 281-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0070149
On spectra of second-order differential operators
Daniel Ray.
Trans. Amer. Math. Soc. 77 (1954), 299-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066539
Summability and uniqueness of double trigonometric integrals
Victor L. Shapiro.
Trans. Amer. Math. Soc. 77 (1954), 322-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064191
Concerning rings of continuous functions
Leonard Gillman and Melvin Henriksen.
Trans. Amer. Math. Soc. 77 (1954), 340-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063646